Title of article
Rockafellar’s celebrated theorem based on A -maximal monotonicity design Original Research Article
Author/Authors
Ram U. Verma، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2008
Pages
6
From page
355
To page
360
Abstract
A generalization to Rockafellar’s theorem (1976) in the context of approximating a solution to a general inclusion problem involving a set-valued AA-maximal monotone mapping using the proximal point algorithm in a Hilbert space setting is presented. Although there exists a vast literature on this theorem, most of the studies are focused on just relaxing the proximal point algorithm and applying to the inclusion problems. The general framework for AA-maximal monotonicity (also referred to as the AA-monotonicity framework in literature) generalizes the general theory of set-valued maximal monotone mappings, including the HH-maximal monotonicity (also referred to as HH-monotonicity).
Keywords
AA-maximal monotone mapping , Generalized resolvent operator , Inclusion problems , Maximal monotone mapping
Journal title
Applied Mathematics Letters
Serial Year
2008
Journal title
Applied Mathematics Letters
Record number
898581
Link To Document